Existence of solutions for compressible fluid models of Korteweg type
Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 1, p. 97-133
@article{AIHPC_2001__18_1_97_0,
     author = {Danchin, Rapha\"el and Desjardins, Beno\^\i t},
     title = {Existence of solutions for compressible fluid models of Korteweg type},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {18},
     number = {1},
     year = {2001},
     pages = {97-133},
     zbl = {1010.76075},
     mrnumber = {1810272},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2001__18_1_97_0}
}
Danchin, Raphaël; Desjardins, Benoît. Existence of solutions for compressible fluid models of Korteweg type. Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 1, pp. 97-133. http://www.numdam.org/item/AIHPC_2001__18_1_97_0/

1 Anderson D.M, Mcfadden G.B, Wheeler A.A, Diffuse-interface methods in fluid mech., Ann. Rev. Fluid Mech. Vol. 30 (1998) 139-165. | MR 1609626

2 Bahouri H, Chemin J.-Y, Équations d'ondes quasilinéaires et estimations de Strichartz, Amer. J. Mathematics Vol. 121 (1999) 1337-1377. | MR 1719798 | Zbl 0952.35073

3 Benzoni-Gavage S, Stability of multidimensional phase transitions in a Van der Waals fluid, Nonlinear Anal. TMA Vol. 31 (1/2) (1998) 243-263. | MR 1487544 | Zbl 0928.76015

4 Bony J.-M, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Annales Scientifiques de l'école Normale Supérieure Vol. 14 (1981) 209-246. | Numdam | MR 631751 | Zbl 0495.35024

5 Bourdaud G, Réalisations des espaces de Besov homogènes, Arkiv för Matematik Vol. 26 (1988) 41-54. | MR 948279 | Zbl 0661.46026

6 Cahn J.W, Hilliard J.E, Free energy of a nonuniform system, I. Interfacial free energy, J. Chem. Phys. Vol. 28 (1998) 258-267.

7 Chemin J.-Y, Théorèmes d'unicité pour le système de Navier-Stokes tridimensionnel, J. d'Analyse Math. Vol. 77 (1999) 27-50. | Zbl 0938.35125

8 Chemin J.-Y, About Navier-Stokes system, Prépublication du Laboratoire d'Analyse Numérique de Paris 6 Vol. R96023 (1996).

9 Chemin J.-Y, Lerner N, Flot de champs de vecteurs non lipschitziens et équations de Navier-Stokes, J. Differential Equations Vol. 121 (1992) 314-328. | Zbl 0878.35089

10 Desjardins B, Regularity of weak solutions of the compressible isentropic Navier-Stokes equations, Comm. Partial Differential Equations Vol. 22 (5-6) (1997) 977-1008. | Zbl 0885.35089

11 Dunn J.E, Serrin J, On the thermomechanics of interstitial working, Arch. Rational Mech. Anal. Vol. 88 (2) (1985) 95-133. | MR 775366 | Zbl 0582.73004

12 Gurtin M.E, Polignone D, Vinals J, Two-phase binary fluids and immiscible fluids described by an order parameter, Math. Models Methods Appl. Sci. Vol. 6 (6) (1996) 815-831. | MR 1404829 | Zbl 0857.76008

13 Hattori H, Li D, The existence of global solutions to a fluid dynamic model for materials for Korteweg type, J. Partial Differential Equations Vol. 9 (4) (1996) 323-342. | MR 1426082 | Zbl 0881.35095

14 Hattori H, Li D, Global solutions of a high-dimensional system for Korteweg materials, J. Math. Anal. Appl. Vol. 198 (1) (1996) 84-97. | MR 1373528 | Zbl 0858.35124

15 Hoff D, Global solutions of the Navier-Stokes equations for multidimensional compressible flow with discontinuous initial data, J. Differential Equations Vol. 120 (1) (1995) 215-254. | Zbl 0836.35120

16 Korteweg D.J, Sur la forme que prennent les équations du mouvement des fluides si l'on tient compte des forces capillaires causées par des variations de densité considérables mais continues et sur la théorie de la capillarité dans l'hypothèse d'une variation continue de la densité, Archives Néerlandaises de Sciences Exactes et Naturelles Vol. II 6 (1901) 1-24. | JFM 32.0756.02

17 Lions P.L, Existence globale de solutions pour les équations de Navier-Stokes compressibles isentropiques, C. R. Acad. Sci. Paris Sér. I Math. Vol. 316 (12) (1993) 1335-1340. | Zbl 0778.76086

18 Lions P.L, Mathematical Topics in Fluid Dynamics, Vol. 2, Compressible Models, Oxford University Press, 1998. | MR 1637634 | Zbl 0908.76004

19 Matsumura A, Nishida T, The initial value problem for the equations of motion of viscous and heat-conductive gases, J. Math. Kyoto Univ. Vol. 20 (1) (1980) 67-104. | MR 564670 | Zbl 0429.76040

20 Nadiga B.T, Zaleski S, Investigations of a two-phase fluid model, European J. Mech. B - Fluids Vol. 15 (6) (1996) 885-896. | Zbl 0886.76097

21 Peetre J, New Thoughts on Besov Spaces, Duke University Mathematical Series 1, Durham N. C., 1976. | MR 461123 | Zbl 0356.46038

22 Xin Z, Blowup of smooth solutions to the compressible Navier-Stokes equation with compact density, Comm. Pure Appl. Math. Vol. 51 (3) (1998) 229-240. | Zbl 0937.35134